Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Thick Endometrium Lining Cause Problem?

Hello doc,

Im 25 yrs old..unmarried..I hv not got my periods since a week now.. I consulted my gyne.. she told me that my endometrium lining is thickened measuring 17mm.. i have been asked to take deviry tablets to get my periods..Please advice.. endometrium lining thickening will not lead to any complications?
Sun, 2 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Such problem of thickened endometrium occurs due to hormonal imbalance or ovulation problem. After current course of Regestrone, you will get period within 8 days of last pill. After this period if the problem recurs in future, you need to be examined & investigated to find exact cause of the problem followed by specific treatment to regularity your periods.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Does Thick Endometrium Lining Cause Problem?

Hi, Such problem of thickened endometrium occurs due to hormonal imbalance or ovulation problem. After current course of Regestrone, you will get period within 8 days of last pill. After this period if the problem recurs in future, you need to be examined & investigated to find exact cause of the problem followed by specific treatment to regularity your periods. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician